# SDR AALA201802269066

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 57,217 hours, 21,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS INOPERATIVE AT ROW 13L. REPLACED SEAT MOUNTED EMERGENCY LIGHTS IAW AMM 33-51-19-400-003-A.
